Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102742
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOsipov, A. V.en
dc.contributor.authorPytkeev, E. G.en
dc.date.accessioned2021-08-31T15:05:11Z-
dc.date.available2021-08-31T15:05:11Z-
dc.date.issued2017-
dc.identifier.citationOsipov A. V. On sequential separability of functional spaces / A. V. Osipov, E. G. Pytkeev. — DOI 10.1016/j.topol.2017.02.059 // Topology and its Applications. — 2017. — Vol. 221. — P. 270-274.en
dc.identifier.issn1668641-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Bronze, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85013843967&doi=10.1016%2fj.topol.2017.02.059&partnerID=40&md5=9172e6e6fc0c1fcc72875981a859a034
dc.identifier.urihttp://hdl.handle.net/10995/102742-
dc.description.abstractIn this paper, we give necessary and sufficient conditions for the space B1(X) of first Baire class functions on a Tychonoff space X, with pointwise topology, to be (strongly) sequentially separable. Also we claim that there are spaces X such that B1(X) is not sequentially separable space, but Cp(X) is sequentially separable (the Sorgenfrey line, the Niemytzki plane). © 2017en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherElsevier B.V.en
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceTopol. Appl.2
dc.sourceTopology and its Applicationsen
dc.subjectBAIRE FUNCTIONen
dc.subjectFUNCTION SPACESen
dc.subjectSEQUENTIAL SEPARABILITYen
dc.subjectSTRONGLY SEQUENTIALLY SEPARABLEen
dc.titleOn sequential separability of functional spacesen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1016/j.topol.2017.02.059-
dc.identifier.scopus85013843967-
local.contributor.employeeOsipov, A.V., Ural Federal University, Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16, S. Kovalevskaja street, Ekaterinburg, 620219, Russian Federation
local.contributor.employeePytkeev, E.G., Ural Federal University, Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16, S. Kovalevskaja street, Ekaterinburg, 620219, Russian Federation
local.description.firstpage270-
local.description.lastpage274-
local.volume221-
local.contributor.departmentUral Federal University, Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16, S. Kovalevskaja street, Ekaterinburg, 620219, Russian Federation
local.identifier.pure1613127-
local.identifier.pure549da862-9a9f-4b9b-916f-ed25d42c755euuid
local.identifier.eid2-s2.0-85013843967-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85013843967.pdf252,93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.